Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Mr. Mallock as Statistician and British Income Statistics: Statistician and British Income Statistics by W.H. Mallock

Reviewed Work: Statistician and British Income Statistics by W.H. Mallock
Review by: Allyn A. Young
The Quarterly Journal of Economics
Vol. 25, No. 2 (Feb., 1911), pp. 376-386
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1884954
Page Count: 11
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.